# SDR TIPR200736006

- Difficulty date: August 6, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1540 S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1540 HAS CORROSION UNDER STRINGER 39R.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 53-00-01 FIG 201.  REFERENCE SERVICE ORDER-599125 OPERATION 26209.
